Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Feeling depressed


[Ry...]

Recommended Posts

Hey all I’ve been kinda rapid tapering my xanax as I feel no better on it then slow tapering or fast tapering it. Doctor gave me some gabapentin which really did help. I’m just feeling super sad and please forgive me if I’m typing wrong and stuff. I was so healthy ate a perfect diet, big into bodybuilding and had just turned over a corner in my life before being ruined by spych meds. I’m in such chronic pain all the time and I get scared to go weight train even though I really want to. My freinds and family are supportive to an extent but I don’t think they’ll ever understand what I’ve been through. I went from having it all to covid and medication ruining my life in 6 months. I wonder how I will ever go back to school and be smart enough to study and get through. I’m 22 but everything just feels destroyed. I never used drugs before this and no one in my family takes medication (smart) so they don’t really understand. I just feel like my whole life has been taken from me and I’m sad. I haven’t even gotten old enough to find a partner yet. I just feel alone and my head feels like a swollen computer rebooting itself. Thank-you for listening I’m incredibly greatful to this forum. Just don’t really know how to cope.
Link to comment
Share on other sites

Ryebread,

 

All those dark thoughts you're having are your benzo brain in withdrawal talking.  In withdrawal our brain tell us everything sucks and we will never get better.  These are lies and they are misfired signals from our brain that is out of balance and in the process of healing. 

 

Tapering quickly may well be making this harder for you than it needs to be.  It might help to take another look at ideas for tapering Xanax, including possibly splitting doses up and spreading them throughout the day.  There are other options - check out Planning Your Withdrawal (Taper Plans)

 

One of the hardest parts of this is that healing takes time.  We are forced to be patient and accept that this is the way it is right now.  But as time passes healing happens and the day will come that you will feel like yourself, you'll eat a healthy diet, get back into bodybuilding, pick up where you left off you education, and find a loving partner.  This will happen.

 

In the meantime, it helps to stay busy to distract yourself from how your symptoms make you feel.  Make sure you read Success Stories when you feel discouraged.

And keep reaching out for support here.  You'll get through this and feel like yourself again.

Link to comment
Share on other sites

I agree with Brighterday.

There is something about benzo wd that can make you think you have  gone plumb insane. I know I did. I worried about this so much that first year off. I was terrified, and assumed I had gone insane. Once I found tis forum and started learning more, I slowly became aware that I was not insane. I WAS in benzo wd. And that can mimic insanity, and many other diagnoses.

We people on BB are aware that benzos work on your brain. Benzos can calm you and let you sleep better, but the price for this can  e really high.

Once I fully understood how benzos work and what causes benzo wd symptoms, I began to feel better. Knowledge IS power.

 

Rye, you are young and have a lot of life ahead of you. You will heal from this and be your old self again. But for now,  you feel like crap and unfortunately, that IS normal in benzo wd.

If you need help finding the information on WHY you feel so awful, let us know. I would be happy to guide you a bit.

east (Annie)

Link to comment
Share on other sites

Thank-you east coast! I am hoping for healing soon. Ever since about month 2 on benzos I’ve had this annoying brain, eyebrow, and mouth twitches that haven’t let up altho I’m not fully off yet either. I have a little anxiety after a bad antidepressant withdrawal I had and my dad is not always supportive with this kinda stuff. Luckily I have my mom to help me. I feel bad cause it’s hard for them to understand what I’m going through and that I might go through it again. It tooks 4 - 5 months to feel 90% recovered from that experience.
Link to comment
Share on other sites

×
×
  • Create New...